# SDR YENA2020110900523

- Difficulty date: November 3, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 76,460 hours, 28,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 843737
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,163 hours, 1,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 533, BDL-TPA.  EPSU BATTERIES AT 10WL & 13WL FAILED EMERGENCY LIGHT TEST.   R & R EPSU BATTERIES AT 10WL & 13WL, IAW AMM 33-51-38.  TEST CHECKS GOOD.
